Start Submission Become a Reviewer

Reading: Proofs of binomial and geometric series expansions under a probabilistic microscope with rea...

Download

A- A+
dyslexia friendly

Articles

Proofs of binomial and geometric series expansions under a probabilistic microscope with real-life examples

Author:

Nitis Mukhopadhyay

University of Connecticut Storrs, CT 06269-4120, US
About Nitis
Department of Statistics

X close

Abstract

This paper begins with a new and complete probabilistic proof of the well-known binomial theorem. Then, it broadens the same spirit for handling a useful infinite series of which the well-known geometric series forms a special case. Also included are applications of the theorems and real-life examples.
How to Cite: Mukhopadhyay, N., (2016). Proofs of binomial and geometric series expansions under a probabilistic microscope with real-life examples. Sri Lankan Journal of Applied Statistics. 17(2), pp.149–161. DOI: http://doi.org/10.4038/sljastats.v17i2.7875
Published on 09 Nov 2016.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus